# SDR FDEA202404050466

- Difficulty date: April 5, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 59,080 hours, 27,096 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A53986750214
- Condition: Bent
- Location: Frms 85-86 S33r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THSA COMPARTMENT FOUND 1EA SUPPORT WEB GOT DEFORM AT FR85-86, S-33R REPLACED THE DAMAGED SUPPORT WEB WITH NEW ONE. I.A.W A300-600 SRM 51-72-01-001,   PAGE.2 AND 51-40-21-001, PARA.6, PAGE.7B-23 REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100 AT   FR85~86, S-33R.
